# SDR REXA2017010500008

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 19,993 hours, 19,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR TOP WITNESS MARKS DONT LINE UP, DOOR WONT OPEN.  PERFORMED ADJUSTMENT TEST OF FWD & AFT SPIGOT FITTINGS IAW 52-11-00. ALL CHECKS GOOD, SEE NRCCS 103246, 103247 & 103248 FOR DETAILS OF WORK PERFORMED.
